# SDR DL738050123

- Difficulty date: February 20, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 10,834 hours, 4,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241007
- Condition: Broken
- Location: 2r Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY 2R EMERGENCY LIGHT DAMAGED.  REPLACED LIGHT.
